ALGEBRAIC CHARACTERIZATION OF SOME FUZZY TOPOLOGICAL-SPACES


EROGLU M.

FUZZY SETS AND SYSTEMS, vol.47, no.3, pp.377-380, 1992 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 47 Issue: 3
  • Publication Date: 1992
  • Doi Number: 10.1016/0165-0114(92)90302-k
  • Title of Journal : FUZZY SETS AND SYSTEMS
  • Page Numbers: pp.377-380

Abstract

Let (X, a) be a fuzzy topological space and C(X, a) the semigroup of fuzzy continuous mappings f:(X, a) --> (X, a). We prove for some fuzzy topological spaces (X, a) and (Y, b) that they are fuzzy homeomorphic iff C(X, a) and C(Y, b) are isomorphic semigroups.